Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Green loose stools, stomach pain after taking medicines for constipation and fever. Advised econorm, darolac. Guidance?

Hi My duaghter is 2-1/2 yeras old and was having consitpation since last 15 days and she was given Lavoluk and Neposprin for last 15 days or so.Last night she was having 103 fever so we gave her Ibugesic 6ML in night at around 12 AM and again in early morning at 6AM then she start passing stool (losse Motion) after every half hour or hour since 8 AM. the color of her stool is green with stick element in it and saying i have a pain in my stomach . so called our doctor she is out of station today. So suggested to give her econorm 3 sachets and Darolac 3 sachets. Kindly Advice. Thanks in advance.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As your daughter has taken Lavoluk for constipation,it has lead to loose stool.Econorm and Darolac will solve the problem.If it does not subside ,add Norfloxacin and metronidazole combination syrup which may reduce pain in her stomach ..
If the fever is still persisting even after Ibugesic,add Paracetamol also.
Nothing to worry.
She will be alright
Wish her good health
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor